| Model Number |
323000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd veterinary insulin syringe experienced hub separation from the device.The following information was provided by the initial reporter: pet owner reported needle hub separated.
Additional Manufacturer Narrative
Date of event: unknown.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st related complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A complaint history check was performed and this is the 1st related complaint for needle hub separates on lot # 0363857.A review of the device history record was completed for batch# 0363857.All inspections and challenges were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.As no samples and/or photo(s) were received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.Based on the above, no additional investigation and no capa/sa is required at this time.